Welcome to the MedHelp forum!
A heat sensation or sudden feeling of warmth can be a sign of blood clot or deep vein thrombosis. It can also be due to pinched nerve or due to diabetic neuropathy. If you are a female and on birth control pills, then this could be due to the side effect of pills as they can also cause deep vein thrombosis. For diagnosis first a duplex ultrasound or color dopplar would need to be done. If this is negative then a nerve conduction study and test for diabetes. If there is a chance then if everything else is negative, then lupus may need to be tested for. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.